Table of Contents Author Guidelines Submit a Manuscript
Journal of Computer Networks and Communications
Volume 2019, Article ID 6826984, 13 pages
https://doi.org/10.1155/2019/6826984
Research Article

Congestion-Adaptive and Delay-Sensitive Multirate Routing Protocol in MANETs: A Cross-Layer Approach

1School of Computer Science and Engineering, VIT, Vellore, India
2Department of Computer Science and Information Science, BITS Pilani K. K. Birla Goa Campus, Goa, India
3Department of Electrical and Electronics, BITS Pilani K. K. Birla Goa Campus, Sancoale, India

Correspondence should be addressed to Mahadev A. Gawas; moc.liamg@120291.swgvedaham

Received 15 August 2018; Accepted 25 March 2019; Published 29 May 2019

Academic Editor: Juraj Machaj

Copyright © 2019 Mahadev A. Gawas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahadev A. Gawas, Lucy J. Gudino, and K. R Anupama, “Congestion-Adaptive and Delay-Sensitive Multirate Routing Protocol in MANETs: A Cross-Layer Approach,” Journal of Computer Networks and Communications, vol. 2019, Article ID 6826984, 13 pages, 2019. https://doi.org/10.1155/2019/6826984.